MathSciNet Relay Station
MathSciNet bibliographic data
MR2492885 34B18 (34B10 47J05 47N20)
Liang, Sihua; Zhang, Jihui Existence of countably many positive solutions of $n$th-order $m$-point boundary value problems. J. Comput. Appl. Math. 224 (2009), no. 2, 527–537.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement